# SDR SWAA2023020800065

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 70,155 hours, 41,751 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NOTREPORTED
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE APPEARS DISLODGED<[01] REPOSITIONED L2 SLIDE IN CASE IAW AMM 25-66-01 OK FOR SERVICE
